# SDR 2006FA0000731

- Difficulty date: July 2, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: N882CA
- Make and model: Lear 45LEAR
- Aircraft serial: 155
- Engine: Garrtt TFE73160
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3046342
- Condition: Broken
- Location: Apu
- Part time: 792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF IGNITER PLUG THAT SURROUNDS ELECTRODE SEPARATES AND SHORTS AGAINST THE ELECTRODE CAUSING THE APU NOT TO START.  PART COULD POSSIBLY ENTER THE COMBUSTION AREA OF THE APU.  (NOTE: APU HAS ONE IGNITER, WE HAVE HAD 2 RECENT FAILURES).  (K)
